# SDR SWIA201333409

- Difficulty date: April 24, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 13,862 hours, 8,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295 BETWEEN STRG 25L AND STRG 25R ON AFT FACE IS CORRODED.  (C-CHECK)  REPAIRED FRAME AT FS 295 BETWEEN STG 25L AND STG 25R IAW REO.
